# SDR YENA200324

- Difficulty date: September 22, 2003
- Submitted: September 30, 2003
- Operation: Air carrier
- Aircraft: N503JB
- Make and model: Airbus A320-232
- Aircraft serial: 1123
- Aircraft time: 13,760 hours, 6,172 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Part number: D9299200900200
- Condition: Nicked
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMMERGENCY LIGHT HARNESS AT LT ROW LOCATION 3, 6, 8, 10, 12, 14, 18, 22 AND 26 HAS NICKS AND POSSIBLE DAMAGE. REPAIRED HEAT SRINK TUBING IAW ESPM 20-53-29 AT 6 LOCATIONS AND REPLACED HARNESS AT ROW 14, 22, 26.
